# SDR 95ZZZX2452

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Croman Corp, repair station JYER440F
- Aircraft: N318Y
- Make and model: Skrsky S61A
- Aircraft serial: 61094
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Camshaft
- Part number: S613520614007
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 266 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON SHUT-DOWN, PILOTS FELT AN UNUSUAL VIBRATION AND GROWL.  NR 1 CAMSHAFT FOUND CRACKED ABOUT 340 DEGREES AROUND CAM THROUGH OIL HOLES.  SIKORSKY AIRCRAFT HAS BEEN NOTIFIED AND CAM SENT FOR FRACTURE ANALYSIS.  REF:  OPERATOR CONTROL NR JYER950504.
